# SDR USAA051079

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: US5360045LF
- Condition: Bent
- Location: Sta 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787-807, STR 24L BENT.  FABBED PART, INSTALLED INTERCOSTAL PER SRM 51-40-02, DEFECT SIZE: 1.5 INCH BENT.
